# SDR HNAA9900118

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995HA
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8SC0519009
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 6,964 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDOW CRACKED IN FLIGHT AND APPROX REAR THIRD OF OUTER LAMINATE SEPARATED FROM A/C.  REMOVED AND REPLACED CAPTAIN'S SIDE WINDOW, OPS CHECKED GOOD.
